# SDR FDEA202209092732

- Difficulty date: September 9, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 32,971 hours, 18,699 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5398037220890
- Condition: Dented
- Location: Frm 77 S47-48r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR77 CENTER FRAME AT STRINGER 47R AND 48R IS DEFORMED 0000433443 : PATE, ROBERT L - 05-NOV-2022 06:14  REMOVED AND REPLACED LEFT-HAND STUB FRAME, RIGHT-HAND STUB FRAME AND CENTER   MILLED FRAME SECTION AT FR77 IAW EA 6-5330-T0370451  PART 2 STEP 17 AND A300-600 SRM   51-40-21. THIS IS A MAJOR REPAIR PLEASE SEE JPF FOR COMPLETED WORK STEPS.
